# SDR ASOA2012070301853

- Difficulty date: June 7, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 33,584 hours, 30,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Part time: 986,184 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF SERVICE DOOR SILL, FOUND CORROSION ON FS 349 FLOORBEAM LATERAL FRAME AT RBL 42.   FOUND TO BE OUT OF LIMITS IAW SRM 51-21-06. CUT AWAY DAMAGE ON FLOORBEAM  IAW REO 601R-53-21-2320, STEP 1 & 3.  COMPLIED WITH STEP 2 OF REO 601R-53-21-2320 IAW NDTM PART 1, 51-20-06 NO INDICATION NOTED AT THIS TIME. INSTALLED REPAIR.
